Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Wilmington, OH

April 3, 2006Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 3, 2006, 12:01 AM EDT for Pickaway County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2006, 12:01 AM EDT (04:01 UTC)
Expired
Apr 3, 2006, 12:45 AM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Pickaway County, OH

The radar

The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:40 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 030401
SVRILN
OHC129-030445-
/O.NEW.KILN.SV.W.0039.060403T0401Z-060403T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 AM EDT MON APR 3 2006

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PICKAWAY COUNTY IN CENTRAL OHIO

* UNTIL 1245 AM EDT

* AT 1159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH.
  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF DEER CREEK LAKE...
  MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSPORT...
  LOGAN ELM VILLAGE...
  CIRCLEVILLE...
  SOUTH BLOOMFIELD...
  ASHVILLE...

IN ADDITION...CLARKSBURG...STATE ROUTE 207 AT US ROUTE 22...DEER
CREEK LAKE...FIVE POINTS...PICKAWAY COUNTY AIRPORT...DERBY...STATE
ROUTE 138 AT US ROUTE 22 AND DARBYVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3979 8324 3952 8326 3945 8274 3957 8285
      3979 8283

$$

RYAN
2 follow-up statements
000 
WWUS51 KILN 030426
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1225 AM EDT MON APR 3 2006

OHC129-030445-
/O.CON.KILN.SV.W.0039.000000T0000Z-060403T0445Z/
PICKAWAY OH-
1225 AM EDT MON APR 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR PICKAWAY COUNTY...

AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ORIENT TO PICKAWAY COUNTY AIRPORT...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD AND ASHVILLE.

IN ADDITION...COMMERCIAL POINT...WHISLER...DUVALL...AW MARION STATE
PARK...ADELPHI...RINGGOLD AND SLATE RUN METRO PARK ARE NEAR THE PATH
OF THESE STORMS.

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

LAT...LON 3979 8324 3950 8311 3945 8274 3957 8285
      3979 8283

$$
000 
WWUS51 KILN 030441
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT MON APR 3 2006

OHC129-030450-
/O.EXP.KILN.SV.W.0039.000000T0000Z-060403T0445Z/
PICKAWAY OH-
1240 AM EDT MON APR 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR PICKAWAY COUNTY WILL EXPIRE AT
1245 AM EDT...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN WILMINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

LAT...LON 3979 8324 3950 8311 3945 8274 3957 8285
      3979 8283

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:31 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 2, 8:31 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT SUN APR 2 2006

.SHORT TERM /REST OF TONIGHT/...
TSTMS AHEAD OF WARM FRONT PUSHING ACRS SRN PORTIONS OF FCST AREA
ATTM. STRONGEST STORMS HAVE REMAINED JUST SOUTH OF FCST
AREA...MOVING ACRS FRANKLIN/SCOTT/HARRISON COS IN KENTUCKY. DEWPTS
REMAIN IN M40S ACRS CNTRL/SO CNTRL OHIO AND AS A RESULT...PCPN
HAVING A HARD TIME MAKING MUCH HEADWAY NORTH AND EAST OF A
WILMINGTON-PORTSMOUTH LINE. CONVECTION WILL CONTINUE TO SHIFT EAST
ACRS SRN FCST AREA OVER NEXT HOUR OR SO AS WARM FRONT LIFTS NORTH
ACRS FCST AREA.

FOCUS HAS ALSO SHIFTED TOWARDS SEVERE SQUALL LINE RACING ACRS
ILLINOIS AND WESTERN KY ATTM. FORWARD SPEED AROUND 50-60MPH WITH
THIS SYSTEM...PUTTING LEADING EDGE OF LINE INTO WESTERN FCST AREA
BETWEEN 03Z AND 04Z. RECENT SAT/RADAR IMAGES INDCG LINE
MAY BE WEAKENING SLIGHTLY. CURRENT RUC ANALYSIS CONTINUES TO
INDICATE CLOSE TO 1000 J/KG MUCAPE ADVECTING INTO TRI STATE BTWN
03Z AND 06Z. SPC HAS PLACED TORNADO WATCH #137 UP TO WESTERN BORDER
OF FCST AREA. HAVE READJUSTED HIGHEST POPS OVERNIGHT TO COINCIDE
WITH SQUALL LINE. DMG WINDS AND LARGE HAIL WILL BE MAIN THREATS.

MADE ADJUSTMENTS TO HRLY TEMPS/DEWPTS AS WELL AS POPS IN GRIDS.
THIS HAD NO IMPACT ON CURRENT ZONE FCST...SO NO CHANGE HERE ATTM.

RYAN

&&

.PREV DISCUSSION...
 /ISSUED 734 PM EDT SUN APR 2 2006/

AVIATION /00Z-24Z/...
A LOT OF THINGS TO COVER WITH THIS PACKAGE. AREA OF TSRA AROUND
CVG IS JUST NORTH OF WRMFNT. THIS WILL LIFT NORTH THRU THE TAFS
THRU 05Z. THEY SHOULD END IN CVG/LUK BY 02Z AND 05Z IN CMH/LCK.
SQUALL LINE IN WRN IL WAS NOT HANDLED WELL BY 12Z AND 18Z MODELS.
THE LATEST RUC IS TRYING TO PUSH THE REMNANTS INTO THE AREA AFT
06Z. HAVE THE THE LINE TIMED TO OH/IN LINE BY 06Z. THREW IN A
COUPLE HOURS OF TSRA BETWEEN 06Z AND 10Z.

CLDFNT PUSHES ACROSS TAFS BETWEEN 12Z-15Z MON. COLD POOL MVFR SC
WORKS IN BEHIND FRONT. SHOULD SEE PERIODS OF WRAP AROUND SHRA MON.
WINDS WILL INCREASE TO AROUND 20 KT WITH GUSTS TO 30KTS.

SITES

 /ISSUED 428 PM EDT SUN APR 2 2006/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WDLY SCT -SHRA CONTINUE TO WEAKEN AS THEY ADVANCE INTO WESTERN
FCST AREA CURRENTLY. CLOUDS ALSO ON INCREASE AS WARM FRONT
CURRENTLY ALIGNED FROM CNTRL ILLINOIS SE TO JUST WEST OF KSDF
APPCHS. TEMPS HAD WARMED INTO 60S ACRS MUCH OF FCST AREA ATTM.

EVOLVING WX SCENARIO DVLPG FOR THIS EVNG AS WARM FRONT LIFTS NORTH
INTO REGION. DEEPENING UPR LO CURRENTLY OVER SRN IOWA WILL TRACK
E/NE INTO SRN LWR MICHIGAN BY MON MRNG. WARM FRONT WILL TRACK INTO
TRI STATE BY DUSK AND QUICKLY SHIFT ACRS FCST AREA THRU MIDNIGHT.
LO LVL CONV WILL INCREASE AS 50 KT 850 LLJ SWINGS IN ALONG AND
BEHIND WARM FRONT. 100KT UPR JET ALSO INVOF OF WARM FRONT THIS
EVNG. COMBINATION OF THESE PARAMETERS SUGGESTS POTENTIAL EXISTS
FOR A FEW SVR STORMS THIS EVNG. SBCAPES INCREASE UP CLOSE TO
1000J/KG BEHIND WARM FRONT AND REMAIN THERE FOR MUCH OF THE NIGHT.
0-1KM SR HELICITIES INCREASE TO AROUND 200 M2/S2 THIS EVNG WITH
MODEST DEEP LAYER SHEAR ACRS INDIANA AND NOSING INTO WESTERN OHIO.
EXPECT STRONG TO POSSIBLY SVR STORMS IN ASSOC WITH WARM FRONT AS
IT LIFTS ACRS FCST AREA. PLACED SVR WORDING INTO ZONES FOR WESTERN
1/2 FCST AREA THIS EVNG. FURTHER EAST WHERE ATMOSPHERE SHOULD BE A
BIT MORE STABLE...LOWER THREAT FOR SVR STORMS. BEST LO LVL CONV
WILL MOVE NORTH OF FCST AREA AFT 06Z IN TANDEM WITH WARM FRONT.
PCPN CHANCES LOOK MUCH LOWER FOR THE SECOND HALF OF THE
OVERNIGHT...WITH ENTIRE FCST AREA IN WARM SECTOR. HAVE MAINTAINED
40-50 POPS IN GRIDS AFT 06Z AS MLCAPES REMAIN IN 500-1000 J/KG
RANGE. KEPT MSTLY CLDY SKIES...BUT IS POSSIBLE THAT COULD GO MSTLY
CLR FOR A PERIOD AS DRY SLOT WORKS ACRS OH VLY.

SQUALL LINE RAPIDLY DVLPG ALONG COLD FRONT ACRS CNTRL MISSOURI
WILL APPCH WESTERN FCST AREA AROUND DAYBREAK MON. THIS LINE SHOULD
WEAKEN LATE TONIGHT...AND AM NOT EXPECTING STORMS TO BE SEVERE AS
IT MOVES THROUGH DURING THE UNFAVORABLE MRNG HOURS. BOTH 12Z
NAM/GFS JACK UP SBCAPES IN SE OHIO BY ERLY AFTN WITH DAYTIME
HEATING AND SOME SUNSHINE. NOT OUT OF THE QUESTION THAT COULD SEE
A FEW STORMS APPCH SEVERE CRIT IN FAR EASTERN PRTIONS OF FCST AREA
BEFORE COLD FRONT PASSES THROUGH MIDDAY. ONCE COLD FRONT
PASSES...SHOULD SEE WRAPAROUND SCT -SHRA AS UPR TROF AXIS SWINGS
THRU FCST AREA DURING AFTN HOURS. GUSTY WINDS OVER 30KTS EXPECTED
DURING THE DAY AS STRONG BNDRY LYR FLO AND DVLPG LO LVL CAA HELP
BRING WINDS TO SFC. AS TROF PULLS EAST BY MON EVNG...PCPN WILL END
WITH SKIES SLOWLY CLEARING FROM SW TO NE. WINDS SHOULD ALSO
DIMINISH OVERNIGHT MON.

COOL NW FLO ACRS OH VLY TUES WITH SFC HI TO WEST AND DEPARTING SFC
LO TO NORTH AND EAST OVER NEW ENGLAND. STRONG UPR LO DROPPING SE
THRU NW FLO TUES AFTN/EVNG LIKELY TO BRING SOME CLOUDS TO WEST
CNTRL/CNTRL OHIO IN BEST CAA. HAVE TRENDED WITH NAM/ECMWF/UKMET
MODELS WHICH ARE WEAKER AND FURTHER EAST WITH TRACK OF UPR LO.
SKIES WILL GO MSTLY CLR ACRS ENTIRE FCST AREA TUES NIGHT AS SFC HI
PRES BUILDS ACRS OH VLY AND UPR RIDGE BEGINS TO NOSE IN FROM THE
WEST.

TEMPS...LOWERED TEMPS A FEW DEG THIS EVNG FROM PREV FCST. HIGHS
WILL BE REACHED DURING MRNG HOURS...WITH TEMPS SLOWLY FALLING IN
CAA PATTERN DURING AFTN. KEPT CLOSE TO MAV GUID FOR REMAINDER OF
SHORT TERM.

RYAN

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AT 500 MB...UPPER RIDGE WILL DOMINATE FORECASTER AREA FOR THE MIDDLE
PART OF THE WEEK.  HOWEVER...BY LATE IN THE WEEK AND WEEKEND THE
RIDGE BREAKS DOWN AS UPPER LOW MOVES INTO THE CENTRAL PLAINS. THIS
WILL BRING THE THREAT OF CONVECTION. GFS IS THE MOST PROGRESSIVE
WITH OPENING THE UPPER LOW AS IT MOVES ACROSS THE OHIO VALLEY. THE
ECMWF AND UKMET WEAKEN UPPER LOW IN THE MID MS VLY. WILL GO WITH THE
ECMWF/UKMET AS A SLOWER SOLUTION IN THIS PATTERN USUALLY WORKS OUT
BETTER. HPC HAS ALSO CHOSEN THIS SOLUTION. ECMWF/UKMET SOLUTION
SUGGESTS A PSEUDO WARM FRONT HANGING AROUND ALONG OR SOUTH OF OHIO
RIVER THROUGH THE WEEKEND.

THIS WEATHER PATTERN WILL GENERALLY BRING NEAR NORMAL TEMPERATURES
WITH A FEW DAYS ABOVE NORMAL AND A FEW DAYS NEAR OR BELOW NORMAL.

TIPTON

PREVIOUS DISCUSSION...
/ISSUED 145 PM EDT SUN APR 2 2006/

AVIATION /18Z-18Z/...
WMFNTL SHOWERS MOVING INTO REGION FROM THE SW APPEAR TO BE
BREAKING UP OVER THE OH/IN/KY BORDER AS DRIER AIR ON SE WINDS GETS
INFILTRATED TO THE STORMS. AM NOT GOING TO DISSIPATE THEM ENTIRELY
BUT ONLY CARRY AN HOUR OF THUNDER OR SO WITH VISCINITY SHOWER
ACTIVITY OUTSIDE OF CMH GROUPING...A LITTLE MORE TOWARDS KDAY AS
THE NW HAS NOT HAD AS MUCH OF A DRY LOW AND MID LEVEL PUNCH AS THE
AREA ALONG AND S OF OHRIVER THIS MORNING. CLOUD COVER WILL BREAK
UP AFTER THE FIRST PUNCH FROM THE WMFNT BUT AN ENHANCED THREAT FOR
SHOWERS WILL PERSIST IN THE MEAN SLY FLOW. ANOTHER SHOT OF RAIN
ALONG WITH LOWER CIGS WILL OCCUR TOWARDS DAYBREAK WHEN THE COLD
AIR GETS FILTERED INTO THE REGION FROM THE NW AFTER THE SFC FRONT
PUSHES THROUGH.

MAIN THREAT FOR SVR ACTIVITY WILL BE LATER TONIGHT AS THE NOCTURNAL
JET SETS UP. DAYTIME HOURS SHOULD SEE SCT SH WITH ISOLD TS AND
LITTLE DYNAMICS TO SUPPORT SUPERCELLS. A BREAK IN CIGS IS EXPECTED
FOR A FEW HOURS OVERNIGHT AS DRIER AIR GETS PUSHED IN BEHIND THE SFC
TROF PASSAGE AHEAD OF THE CDFNT. THEN THE COLD AIR WORKS IN AND
ACTIVITY SPARKS ONCE AGAIN DURING THE LATER MORNING FROM NW-SE.
MODELS ARE SHOWING AN EVENING AND LATE OVERNIGHT MAXIMA OF 500 CAPES
AND LIS OF AROUND -2 WITH A SLIGHT LULL FOR SEVERAL HOURS BETWEEN
THEM OVERNIGHT.

FRANKS

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 2, 4:54 AM EDT, 19 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
454 AM EDT SUN APR 2 2006

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-030900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
454 AM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

A STRONG LOW PRESSURE SYSTEM WILL TRACK FROM THE CENTRAL PLAINS THIS
AFTERNOON TO LOWER MICHIGAN MONDAY MORNING. SHOWERS AND THUNDERSTORMS
WILL DEVELOP BY EARLY EVENING ACROSS NORTHERN KENTUCKY AND EASTERN
INDIANA ALONG A WARM FRONT. AS THE WARM FRONT LIFTS ACROSS THE
REGION THIS EVENING...THE ATMOSPHERE WILL BECOME MOIST AND
UNSTABLE. THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Special weather statement, Apr 2, 7:36 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
736 PM EDT SUN APR 2 2006

KYZ098-099-030015-
MASON KY-ROBERTSON KY-
736 PM EDT SUN APR 2 2006

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROBERTSON AND SOUTHERN
MASON COUNTIES THROUGH 815 PM EDT...

AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF KENTONTOWN TO 15 MILES SOUTHWEST OF KENTONTOWN...MOVING
EAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...KENTONTOWN...PIQUA...MITCHELLS MILL...MOUNT OLIVET...
SARDIS...MAYS LICK...FLEMING-MASON COUNTY AIRPORT...AND LEWISBURG.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

RYAN
Local storm report, Apr 2, 10:32 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     8 SE VERSAILLES         38.98N 85.15W
04/02/2006                   RIPLEY             IN   AMATEUR RADIO

            MOBILE HOME DAMAGED. 2 S OF CROSS PLAINS.

&&

SITES
Local storm report, Apr 2, 11:03 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     6 ESE WARSAW            38.75N 84.79W
04/02/2006  E60.00 MPH       GALLATIN           KY   PUBLIC

            REPORT FROM NAPOLEON

1049 PM     TSTM WND DMG     1 W HAGERSTOWN          39.91N 85.18W
04/02/2006                   WAYNE              IN   LAW ENFORCEMENT

            POWER LINES DOWN FROM WIND

1051 PM     TSTM WND GST     4 N FLORENCE            39.05N 84.64W
04/02/2006  M76.00 MPH       BOONE              KY   ASOS

            KCVG AIRPORT

1055 PM     HAIL             6 N LIBERTY             39.72N 84.93W
04/02/2006  E0.75 INCH       UNION              IN   LAW ENFORCEMENT

&&
Local storm report, Apr 2, 11:16 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND GST     UNION                   38.95N 84.67W
04/02/2006  M69.00 MPH       BOONE              KY   TRAINED SPOTTER

1105 PM     TSTM WND DMG     6 SSE ERLANGER          38.93N 84.55W
04/02/2006                   KENTON             KY   TRAINED SPOTTER

            ROOF OF FLEA MARKET BLOWN OFF NEAR RICHWOOD JUST EAST OF
            THE KENTON-BOONE COUNTY LINE

&&
Local storm report, Apr 2, 11:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1149 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WILLIAMSTOWN            38.64N 84.56W
04/02/2006                   GRANT              KY   TRAINED SPOTTER

            TREES DOWN IN WILLIAMSTOWN AND ALSO SCATTERED ABOUT THE
            COUNTY

1050 PM     TSTM WND DMG     3 NNW CORINTH           38.54N 84.59W
04/02/2006                   GRANT              KY   TRAINED SPOTTER

            BARN BLOWN INTO THE ROADWAY IN THE 900 BLOCK OF KEEFER RD

1110 PM     TSTM WND DMG     6 SE CAMDEN             39.58N 84.57W
04/02/2006                   PREBLE             OH   LAW ENFORCEMENT

            RECEIVED REPORT FROM THE PUBLIC OF NUMEROUS TREES DOWN IN
            WEST ELKTON

1114 PM     TSTM WND GST     CINCINNATI              39.14N 84.51W
04/02/2006  M70.00 MPH       HAMILTON           OH   AMATEUR RADIO

            REPORTED IN CLIFTON

1115 PM     TSTM WND DMG     EATON                   39.75N 84.63W
04/02/2006                   PREBLE             OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER POLES DOWN COUNTYWIDE

1135 PM     TSTM WND DMG     4 N LEBANON             39.48N 84.21W
04/02/2006                   WARREN             OH   LAW ENFORCEMENT

            ROOF DAMAGED AND TREES DOWN AT SR 48 AND SR 122

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:33 PM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
Apr 2, 10:43 PM EDTSevere Thunderstorm WarningILNDarke, Preble52 min
Apr 2, 10:54 PM EDTSevere Thunderstorm WarningILNClermont, Warren44 min
Apr 2, 11:06 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery46 min
Apr 2, 11:12 PM EDTSevere Thunderstorm WarningILNBrown31 min
Apr 2, 11:20 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Greene55 min
Apr 2, 11:23 PM EDTSevere Thunderstorm WarningILNAdams, Highland46 min
Apr 2, 11:33 PM EDTSevere Thunderstorm WarningILNShelby25 min
Apr 2, 11:36 PM EDTSevere Thunderstorm WarningILNChampaign, Logan54 min
Apr 2, 11:42 PM EDTSevere Thunderstorm WarningILNPike, Scioto47 min
Apr 2, 11:43 PM EDTSevere Thunderstorm WarningILNFayette, Ross62 min
Apr 2, 11:48 PM EDTSevere Thunderstorm WarningILNMadison39 min
Apr 3, 12:12 AM EDTSevere Thunderstorm WarningILNFranklin40 min
Apr 3, 12:23 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking43 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.